# SDR QXEA9900144

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Lt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND SPEED BRAKE HAS SEVERAL RIVETS PULLING THROUGH SKIN ON BACK MIDDLE FRAME.  REPAIRED IAW FOKKER SRM 51-31-05 AND SRM 53-02-01, PAGE 11 FIGURE 9.
